# SDR ASAA2019011127740

- Difficulty date: January 11, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 34,383 hours, 10,172 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Intermittent
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS REPORTS NR 2 ENGINE TREND DATA SHOWS A SHIFT IN EGT INDICATION ERRORS ARE SUSPECT. GROUNDED - YES. DUE TO HISTORY, REMOVED AND REPLACED THE T49.5 S2 PROBE REF AMM 77-21-01/401. PERFORMED EEC TEST REF AMM TASK 73-21-00-700-804-F00 - OPS CK GOOD.
